Doctor insights on:
Facial Hair Growth
Depends: It depends on the medication.Get a more detailed answer ›
Facial hair is a physical characteristic usually found on males where hair grows around the chin and lower portion of the face. The development of facial hair usually begins during puberty. Additionally women can occasionally develop facial hair but it usually happens when hormone levels change, ...Read more
Facial Hair: If your facial hair comes in slower than you would like or if you are trying to give the appearance of more facial hair, there are a few options that are worth a try. Whether you choose testosterone treatments or over-the-counter applications, results vary from person to person---and some individuals may ultimately find it impossible to grow facial hair or increase the rate at which it grows. ...Read moreSee 1 more doctor answer
I've been using rogaine (minoxidil) for men and clobetasol to treat traction alopecia for 3mos. I've experienced a lot of facial hair growth. What's causing this?
Hirsutism: Excess facial hair in women is considered hirsutism. Check out http://www.Mayoclinic.Com/health/hirsutism/ds00858 for more info. Hirsutism may be genetic/familial (check out your mom, sisters & aunts). Or it could be due to excess testosterone & dihydrotestosterone (ask your doc to check via blood tests). Sometimes, medications can upset hormone balance. But rogaine (minoxidil) shouldn't cause thi. ...Read more
Does obesity have any bearing on how effective testosterone therapy is for delayed puberty especially pertaining to penis and facial hair growth?
Being skinner : Is better. It will help facilitate health. Losing 10% of weight will go a long way to helping make things better faster. ...Read more
You heard right!: Yes, it can happen, with certain bc pills with high hormone contents. Your gynecologist can change you to a lower-level pill. But there are lots of other causes of facial hair growth; don't assume it's the pill without letting your doctor rule out other causes. ...Read moreSee 1 more doctor answer
I am on Depo-Provera shot. Now with extra facial hair growth and low sex drive. Is this related to depo?
Yes: Facial hair and decreased sex drive can both be side effects of the Depo Provera (medroxyprogesterone) shot but the shot is extremely effective at preventing pregnancy. There are ways of dealing with the side effects but if they are intolerable, see your doctor to discuss alternative forms of birth control. ...Read more
Does lemon discourages the facial hair growth when applied to skin to avoid acne? I am 18 years old and hardly had some facial hair (30/100)
Lemon Juice: Lemon juice is a home remedy for acne treatment and is inexpensive compared to the acne products at stores. Lemons contain a natural astringent and antibacterial agent that acts as an exfoliant to help remove dead skin cells faster and prevent clogged pores. Lemon juice is not a substitute for medical treatment. Lemon juice does not inhibit hair growth. ...Read more
- Talk to a doctor live online for free
- Enhancing facial hair growth
- Vitamins for facial hair growth
- Increase growth of facial hair
- Ask a doctor a question free online
- Facial hair growth on adderall
- Oil for facial hair growth
- Help facial hair growth
- Facial hair growth hormones
- Talk to a dermatologist online